Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 58, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 12, 2016, 7:57 PM CDT for Edwards County, Real County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2016, 7:57 PM CDT (00:57 UTC)
- Expired
- Apr 12, 2016, 9:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 96 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 7:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.7
The text
As transmitted.
591
WUUS54 KEWX 130057
SVREWX
TXC137-385-130200-
/O.NEW.KEWX.SV.W.0058.160413T0057Z-160413T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 PM CDT TUE APR 12 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN REAL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 900 PM CDT
* AT 755 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHWEST OF ROCKSPRINGS...MOVING EAST AT 40 MPH. THIS STORM WILL
CROSS HIGHWAY 55...NORTHWEST OF ROCKSPRINGS AND THEN COUNTY ROADS
393 AND 930 AS WELL AS RM 2995 AND RM 2630.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROCKSPRINGS...TUFF...DEVILS SINKHOLE STATE NATURAL AREA AND PRADE
RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3028 9976 3008 9976 3007 9975 2975 9974
2998 10045 3016 10046
TIME...MOT...LOC 0055Z 275DEG 33KT 3008 10037
HAIL...1.00IN
WIND...60MPH
$$
CP2 follow-up statements
052
WWUS54 KEWX 130130
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
830 PM CDT TUE APR 12 2016
TXC137-385-130200-
/O.CON.KEWX.SV.W.0058.000000T0000Z-160413T0200Z/
EDWARDS TX-REAL TX-
830 PM CDT TUE APR 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN EDWARDS AND NORTHWESTERN REAL COUNTIES...
AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
ROCKSPRINGS...MOVING EAST AT 40 MPH. THIS STORM WILL MOVE EAST ALONG
HIGHWAY 41 ALONG THE EDWARDS AND REAL COUNTY LINE.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRADE RANCH AND DEVILS SINKHOLE STATE NATURAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3028 9976 3008 9976 3007 9975 2991 9975
2997 10015 3021 10015
TIME...MOT...LOC 0128Z 269DEG 33KT 3008 10001
HAIL...1.00IN
WIND...60MPH
$$
CP085
WWUS54 KEWX 130155
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 PM CDT TUE APR 12 2016
TXC137-385-130204-
/O.EXP.KEWX.SV.W.0058.000000T0000Z-160413T0200Z/
EDWARDS TX-REAL TX-
855 PM CDT TUE APR 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDWARDS AND
NORTHWESTERN REAL COUNTIES WILL EXPIRE AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AUSTIN SAN ANTONIO.
LAT...LON 3028 9976 3008 9976 3007 9975 2991 9975
2997 10015 3021 10015
TIME...MOT...LOC 0152Z 275DEG 33KT 3008 10001
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:41 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 12, 7:41 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 741 PM CDT TUE APR 12 2016 .MESOSCALE UPDATE... 00Z KDRT SOUNDING IS SHOWING AN UNCAPPED AND UNSTABLE ENVIRONMENT WITH AROUND 7 DEG C LAPSE RATES UP TO 3KM. UPPER LEVEL SHORTWAVE INFLUENCES SHOULD BEGIN TO IMPACT THE WESTERN CWA IN THE NEXT 1-2 HOURS AND BEGIN SUPPORTING ADDITIONAL LIFT TO CONVECTION ALREADY ONGOING ACROSS THE WEST. OF PARTICULAR NOTE IS 0-3 KM HELICITY OF 240 M2/S2...EFFECTIVE BULK SHEAR OF AROUND 60 KTS AND PWAT VALUES OF OVER 1.5 INCHES. WITH A STATIONARY BOUNDARY SPANNING ACROSS THE SOUTHERN THIRD OF THE CWA...THERE IS SOME POTENTIAL FOR TRAINING CELLS WHICH COULD PRODUCE SOME LOCALIZED FLOODING. SPC MESOANALYSIS CHARACTERIZES MUCH OF THE CWA WITH SUB 1000M LCLS...AND SUB 500M ON THE PLATEAU. THIS COUPLED WITH THE HIGH SHEAR AND HEALTHY INSTABILITY PARAMETERS CONTINUES TO LEAVE TORNADIC POTENTIAL IN THE DISCUSSION. HOWEVER...SFC WINDS SHOW REALLY NO SOUTHERN COMPONENT NORTH OF THE BOUNDARY WHICH WOULD LIMIT SFC BASED TORNADIC POTENTIAL. IN SHORT...WHILE ALL SEVERE THREATS ARE POSSIBLE TONIGHT...CONTINUE TO THINK THAT THIS WILL BE A LARGE HAIL/DAMAGING WIND CONCERN WITH AN ISOLATED TORNADO OR TWO POSSIBLE...AND IF SO...ALONG OR NEAR THE STALLED BOUNDARY TO THE SOUTH. HEAVY RAINFALL POTENTIAL MAY ALSO RESULT IN SOME LOCALIZED FLOODING. && .PREV DISCUSSION... /ISSUED 611 PM CDT TUE APR 12 2016/ AVIATION... IFR/MVFR CIGS LOWER TO ALL IFR THIS EVENING AS SHRA/TSRA BECOME MORE WIDESPREAD. PATCHY LIFR IS POSSIBLE OVERNIGHT INTO WEDNESDAY MORNING. BEST TIMING AND HAVE GONE WITH TEMPOS SHRA/TSRA AT KDRT 00Z-04Z AND KAUS/KSAT/KSSF 03Z-07Z. OTHERWISE...WILL GO WITH VCSH THRU 12Z FOR THE TAF SITES. COULD BE SOME SHRA/TSRA ON WEDNESDAY. HOWEVER...WILL NOT MENTION AT THE TAF SITES DUE TO LOW PROBS AND UNCERTAINTY ON TIMING. CIGS IMPROVE MIDDAY TO AFTERNOON WITH LOW CLOUDS BECOMING SCT. E TO NE WINDS 6 TO 14 KTS PREVAIL WITH SOME GUSTS UP TO 20 KTS POSSIBLE. PREV DISCUSSION... /ISSUED 326 PM CDT TUE APR 12 2016/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... AREA RADAR DATA SHOWS SCATTERED CONVECTION ONGOING FOR LOCATIONS ALONG AND NORTH OF THE I-10 CORRIDOR AS OF 19Z. ELSEWHERE... CONVECTION HAS TEMPORARILY DECREASED...WITH THE LATEST VISIBLE SATELLITE DATA SHOWING SOME BREAKS IN THE CLOUD COVER ACROSS THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU. LATE AFTERNOON SURFACE OBSERVATIONS ALSO SHOW A STATIONARY FRONT FROM NEAR KCZT TO K66R. FOR THE LATE AFTERNOON AND EVENING HOURS...WE EXPECT ANOTHER ROUND OF CONVECTION TO DEVELOP OVER THE HIGHER TERRAIN WEST OF THE RIO GRANDE. AS THIS ACTIVITY MOVES INTO THE RIO GRANDE PLAINS...IT IS EXPECTED TO BECOME A LITTLE MORE WIDESPREAD WITH THE ABOVE MENTIONED STATIONARY FRONT IN THE REGION. SPC CONTINUES TO MAINTAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE RIO GRANDE PLAINS AND SEE NO REASON TO DEVIATE FROM THE CURRENT OUTLOOK. MOST ACTIVITY WILL LIKELY REMAIN ELEVATED AS IT MOVES ACROSS THE RIO GRANDE. HOWEVER...A FEW STORMS NEAR THE FRONTAL BOUNDARY COULD BECOME SURFACE-BASED. WHILE THE MAIN SEVERE WEATHER CONCERNS WILL BE LARGE HAIL AND DAMAGING WINDS...CAN/T RULE OUT AN ISOLATED TORNADO NEAR THE FRONT. THE REMAINDER OF SOUTH CENTRAL TEXAS WILL REMAIN UNDER A MARGINAL RISK FOR SEVERE WEATHER THIS EVENING. GIVEN ELEVATED NATURE OF STORMS...LARGE HAIL SHOULD BE THE MAIN CONCERN. FOR THE LATE EVENING AND OVERNIGHT HOURS...CONVECTION SHOULD CONTINUE TO DEVELOP AND MOVE EASTWARD ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS. AS DAYTIME HEATING DECREASES...THE SEVERE WEATHER THREAT SHOULD ALSO DECREASE. THE FOCUS WILL THEN TURN TO THE POSSIBILITY OF SOME LOCALLY HEAVY RAINFALL FOR THE LATE EVENING AND OVERNIGHT HOURS...ESPECIALLY IN AREAS THAT SEE MULTIPLE ROUNDS OF THUNDERSTORMS. HIGHER RAIN CHANCES WILL SHIFT EAST OF THE REGION ON WEDNESDAY. HOWEVER...GIVEN THE UPPER TROUGH AXIS WILL LINGER OVER THE REGION...WE/LL MAINTAIN A CHANCE OF RAINFALL ACROSS MOST AREAS. LONG TERM (THURSDAY THROUGH TUESDAY)... A BREAK IN THE PRECIPITATION IS EXPECTED ON THURSDAY AND FRIDAY AS THE NEXT UPPER LEVEL SYSTEM DROPS SOUTHWARD THROUGH THE WESTERN U.S. THE MEDIUM RANGE MODELS HAVE REMAINED CONSISTENT WITH THIS FEATURE AND WE EXPECT RAIN CHANCES WILL BE ON THE INCREASE SATURDAY AND SUNDAY. IT WILL BE DIFFICULT TO PINPOINT WHEN RAIN CHANCES WILL BE FAVORED AS THE POSITION OF THE UPPER LOW WILL WEIGH HEAVILY ON WHEN THE BEST CHANCE OF RAINFALL WILL OCCUR. FOR NOW...WE HAVE THE HIGHEST RAIN CHANCES SATURDAY NIGHT AND SUNDAY. WHILE SOME SEVERE WEATHER IS POSSIBLE...CURRENT THINKING IS THE THREAT FOR HEAVY RAINFALL WILL BE A GREATER CONCERN. THE UPPER LOW IS FORECAST TO LIFT NORTHWARD EARLY NEXT WEEK. THIS SHOULD BRING A DECREASE IN RAIN CHANCES LATE IN THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 60 74 57 78 58 / 80 30 10 - - AUSTIN BERGSTROM INTL AIRPORT 60 73 56 78 56 / 80 40 10 - - NEW BRAUNFELS MUNI AIRPORT 62 75 57 79 58 / 80 40 10 - - BURNET MUNI AIRPORT 57 71 55 76 57 / 80 30 10 - - DEL RIO INTL AIRPORT 61 81 60 83 63 / 80 20 10 - 10 GEORGETOWN MUNI AIRPORT 58 71 55 76 57 / 80 30 10 10 - HONDO MUNI AIRPORT 62 78 56 80 60 / 80 30 10 - - SAN MARCOS MUNI AIRPORT 61 73 56 77 57 / 80 40 10 - - LA GRANGE - FAYETTE REGIONAL 63 74 58 78 58 / 80 50 10 10 - SAN ANTONIO INTL AIRPORT 62 76 57 79 60 / 70 30 10 - - STINSON MUNI AIRPORT 64 77 58 80 60 / 70 40 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...TB3
Hazardous weather outlook, Apr 12, 7:50 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 750 PM CDT TUE APR 12 2016 TXZ171>173-183>194-202>209-217>225-228-140100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 750 PM CDT TUE APR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM CDT FOR MUCH OF SOUTH CENTRAL TEXAS INCLUDING SAN ANTONIO... STRONG TO SEVERE THUNDERSTORM DEVELOPMENT IS OCCURRING WEST OF THE INTERSTATE 35 CORRIDOR TO THE RIO GRANDE PLAINS. AT THIS TIME...THE MAIN SEVERE WEATHER CONCERNS WILL BE LARGE HAIL...UP TO THE SIZE OF GOLF BALLS...AND DAMAGING WINDS IN EXCESS OF 60 MPH. AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN ADDITION TO THE SEVERE WEATHER CHANCES...THERE WILL ALSO BE A CHANCE FOR LOCALLY HEAVY RAINFALL FROM THE STRONGER CELLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A MORE FAVORABLE WEATHER PATTERN FOR POSSIBLE SEVERE STORMS AND LOCALLY HEAVY RAINFALL IS EXPECTED TO DEVELOP OVER THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND OVER THE WEEKEND. TB3
In the hours before
Special weather statement, Apr 12, 6:43 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 PM CDT TUE APR 12 2016
TXZ183-130015-
VAL VERDE TX-
643 PM CDT TUE APR 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 715 PM CDT...
AT 643 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JUNO...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JUNO...LOMA ALTA...VINEGARONE AND BAKERS CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3029 10083 3029 10071 2983 10071 2998 10121
3019 10123
TIME...MOT...LOC 2343Z 260DEG 26KT 3011 10111
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 53 min |
| Apr 12, 8:04 PM CDT | Special Weather Statement | EWX | Uvalde | 26 min |
| Apr 12, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 64 min |
| Apr 12, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr, Medina | 59 min |
| Apr 12, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 66 min |
| Apr 12, 8:43 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 12, 8:57 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| Apr 12, 9:02 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Medina | 58 min |
| Apr 12, 9:09 PM CDT | Special Weather Statement | EWX | Kendall | 36 min |
| Apr 12, 9:16 PM CDT | Special Weather Statement | EWX | Dimmit, Zavala | 44 min |
| Apr 12, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 61 min |
| Apr 12, 9:32 PM CDT | Special Weather Statement | EWX | Kerr | 28 min |
| Apr 12, 9:36 PM CDT | Special Weather Statement | EWX | Blanco, Comal, Hays | 54 min |
| Apr 12, 9:45 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 60 min |
| Apr 12, 9:49 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 56 min |
| Apr 12, 9:54 PM CDT | Special Weather Statement | EWX | Uvalde | 36 min |
| Apr 12, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 48 min |
| Apr 12, 10:20 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Hays, Travis | 55 min |
| Apr 12, 10:26 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 64 min |
| Apr 12, 10:34 PM CDT | Special Weather Statement | EWX | Zavala | 56 min |
| Apr 12, 10:38 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Wilson | 52 min |
| Apr 12, 10:44 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 12, 10:45 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 12, 10:51 PM CDT | Special Weather Statement | EWX | Dimmit, Zavala | 54 min |
| Apr 12, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee and 1 more | 63 min |
| Apr 12, 11:22 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 53 min |
| Apr 12, 11:25 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 49 min |
| Apr 12, 11:30 PM CDT | Special Weather Statement | EWX | Frio, Medina | 60 min |
| Apr 12, 11:33 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Apr 12, 11:45 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Gonzales, Lavaca, Lee | 45 min |
| Apr 13, 12:26 AM CDT | Special Weather Statement | EWX | Atascosa, Frio | 64 min |
| Apr 13, 12:29 AM CDT | Special Weather Statement | EWX | Lee | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.